# SDR AALA202407097148

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 74,788 hours, 28,796 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS LIGHT BURNING SMELL COMING FROM THE FWD CHILLER/1R DOOR AREA.  OPEN
